MAUDE Adverse Event Report: COOK INC REDO SINGLE LUMEN TPN CATHETER SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS

COOK INC REDO SINGLE LUMEN TPN CATHETER SET; FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Catalog Number C-TPNS-4.0-65-REDO
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/25/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
During insertion of a broviac catheter tpn single lumen, the catheter spilt it in two prior to completing insertion.The catheter was removed from the field.There were no injuries or additional medical intervention.

Brand Name
REDO SINGLE LUMEN TPN CATHETER SET
Common Device Name
FOZ CATHETER, INTRAVASCULAR, THERAPEUTIC, SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6771304
Report Number1820334-2017-02341
Device Sequence Number16195781
Product Code FOZ
UDI-Device Identifier00827002079038
UDI-Public(01)00827002079038(17)180618(10)5893742
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other,use
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberC-TPNS-4.0-65-REDO
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/02/2017
Initial Report FDA Received Date08/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1